After I posted this I remembered this would happen with OLE as well. It doesn't happen when we do ALA and DMSA. The last 2 weeks were the first time we ever did DMSA alone. I do every four hours for just the DMSA and he is about 45 pounds and I do about 18 mg. There were no problems, just the rash both times, in the same place. I wasn't sure if it was from the cold weather or if it was related to the DMSA. Maybe I'll skip this weekend and wait until next weekend when I have the ALA again. Maybe the ALA makes the process easier on his system?
Thanks for your input,
--- In Autism-Mercury@yahoogroups.com, "lindajaytee" <lindajaytee@...> wrote:
> I often get a small rash during or after a chelation round. I think it is a common side effect. What doses are you using, dose frequency, and what is his weight?
> Linda J
> --- In Autism-Mercury@yahoogroups.com, "kptert" <klbushey@> wrote:
> > The last two rounds I did with my son were with DMSA only since I was out of ALA. I noticed both times that he developed a small rash just under the one side of his mouth. Is this his body getting rid of something or just a coincidence? It hasn't happened when we did DMSA with ALA.
> > Thanks,
> > Kristin